Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I get vaginal bleeding after having alcohol. Why?

I recently just got off of my period. I have it on time every month and keep track of it closely. More and more often when I drink I will bleed out of my vagina, not my urethra . I dont drink often, maybe every Saturday, if that. This past Saturday was the first time I had drank in 20 or so days. One hour after having started and having drank one beer and two shots and I went to the bathroom to find that i was wiping blood again, from the vagina. I dont know what is causing this but i am wondering whether or not I should be concerned? It is now Tuesday and i am still bleeding , not heavily, but somewhat.
Asked On : Wed, 9 Feb 2011
Answers:  1 Views:  3130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Welcome to HealthcareMagic forum.
It is unlikely to bleed due to alcohol consumption. But if this is happening then there might be a blood disorder or a hormonal disturbance. Both the diseases can only be diagnosed on blood tests. Consult your physician for the same.
Dr. Rakhi Tayal
Answered: Wed, 9 Feb 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor